# SDR WVER2016030700001

- Difficulty date: February 26, 2016
- Submitted: March 8, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 33,838 hours, 23,806 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Chafed
- Location: Apu Bay
- Part time: 33,838 hours, 23,806 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE, FIREWALL HAS A HOLE CHAFED THROUGH BESIDE A PREVIOUS REPAIR.
